An Analyses on the Pseudo Almost Automorphic Solutions of a Biological Model

Yazgan R.

ACTA APPLICANDAE MATHEMATICAE, vol.179, no.1, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 179 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1007/s10440-022-00488-9
  • Keywords: Banach fixed point theorem, Global exponential stability, Nicholson's blowflies, Pseudo almost automorphic, ALMOST-PERIODIC-SOLUTIONS, NICHOLSONS BLOWFLIES MODEL, DIFFERENTIAL-EQUATIONS


This study is about getting some conditions that guarantee the existence and uniqueness of the pseudo almost automorphic (PAA) solutions of Nicholson's blowflies with time-varying delays. Some adequate conditions have been obtained for the existence, uniqueness global exponential stability of the PAA solutions of the Nicholson's blowflies, which we dealt with using some differential equation inequalities, the PAA theory, and the Banach Fixed Point Theorem. Besides, an example is given to demonstrate the accuracy of the conditions of our main results.